# SDR GTIA2024112238542

- Difficulty date: November 20, 2024
- Submitted: November 23, 2024
- Operation: Air carrier
- Aircraft: N921NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9339
- Aircraft time: 15,860 hours, 6,634 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DECENT BETWEEN 12000 TO 8000 STRONG ODOR/DIRTY SOCK SMELL IN AFT CABIN SHUT OFF PACK 2 AND SMELL DISSIPATED.-PERFORMED TSM 05-50-00-810-831 FOUND BOTH PACKS CONTAMINATED PERFORMED DECONTAMINATION. NO OIL LEAKS NOTED ON ENGINES IAW AMM 21-00-00. NO ODOR NOTED.
